MAUDE Adverse Event Report: ENDOSHAPE, INC. MEDUSA MULTI-COIL; VASCULAR EMBOLIZATION DEVICE

ENDOSHAPE, INC. MEDUSA MULTI-COIL; VASCULAR EMBOLIZATION DEVICE
Model Number MMC-122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 12/10/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device implanted successfully.No problem reported with use of device.Deep vein thrombosis is a known risk with venous embolization.Device was not explanted.
 
Event or Problem Description
Patient treated with mmc-122 embolization device for venous insufficiency on (b)(6) 2015.Deep vein thrombosis diagnosed on (b)(6) 2015.Patient given warfarin and followed for two weeks.No permanent impairment.

Brand Name
MEDUSA MULTI-COIL
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
ENDOSHAPE, INC.
5425 airport blvd.
suite 101
boulder CO 80301
MDR Report Key5405480
Report Number3009688825-2016-00001
Device Sequence Number471534
Product Code KRD
UDI-Device Identifier10857798005017
UDI-Public(01)10857798005017(17)160731(10)1003804
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Report Date (Section B) 02/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2016
Device Model NumberMMC-122
Device Catalogue Number002156
Device Lot Number1003804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight54